FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

An adaptive sliding-mode approach for force/motion control of manipulators under holonomic constraints

Mnif, F., Saad, Maarouf et Boukas, E. K.. 1996. « An adaptive sliding-mode approach for force/motion control of manipulators under holonomic constraints ». Canadian Journal of Electrical and Computer Engineering = Revue Canadienne de Genie Électrique et Informatique, vol. 21, nº 2. pp. 73-80.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Saad, Maarouf
Affiliation: Génie électrique
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2197

Actions (login required)

View Item View Item